# SDR CA110314003

- Difficulty date: March 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 37,229 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 4911710
- Condition: Failed
- Location: Slat System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO RUNWAY, WHEN FLAP 1 WAS SELECTED, THE CREW EXPERIENCED LOCKED SLATS ASSOCIATED WITH OTHER FLIGHT CONTROL FAILURES. ON FLAP EXTENSION FLT CTR SLAT FAULT LOST AP`S, ATHR. FD`S WENT TO ALT LAW ON GEAR SELECTION DIRECT LAW.  A MISSED APPROACH WAS CONDUCTED AND QRH COMPLETED FOLLOWED BY A SECOND APPROACH AND LANDING. NO EMERGENCY WAS DECLARED AND THERE WAS NO REPORTED ADVERSE PASSENGER REACTION. MTC WAS ADVISED.  NR 1 AND 2 SFCC REPLACED AS PER AMM 27-51-34 P401. GROUND CHECKED SERVICEABLE, CAT 3 DUAL TEST CARRIED OUT THROUGH CFDS AND GRUND CHECKED SERV.
